Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 65, Issue 2, Spring 2011  pp. 471-473.

Errata to `Nuclearity-related properties for nonselfadjoint algebras''

Authors:  David P. Blecher (1) and Benton L. Duncan (2)
Author institution: (1) Department of Mathematics, University of Houston, Houston TX 77204-3008, U.S.A.
(2) Department of Mathematics, North Dakota State University, NDSU Dept # 2750, PO Box 6050, Fargo ND 58108-6050, U.S.A.

Summary:  The equivalent conditions in Theorem 4.6 of our paper `Nuclearity-related properties for nonselfadjoint algebras'', \textit{J. Operator Theory} {\bf 65}(2011), 47--70, seem to imply condition (v) there only under additional assumptions on the algebra $A$. This necessitates a few corrections to later parts of our paper too.


Contents    Full-Text PDF